# SDR C1HA200381032

- Difficulty date: October 27, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Grounded
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 3 FIRE WARNING GRD FAULT DETECTION LIGHT ILLUMINATED IN FLIGHT PERFORMED ENG FIRE TEST A OR B SYSTEM FAULT DETECTOR PER COM 2.26.24 TEST PROCDURE TESTED NORMAL.  INSPECTED AND RESCHEDULED PER MEL 26-9 CTL C05478 ASSIGNED CAT 'C' ITEM PLACARDS INSTALLED (ITEM RESOLVE UNDER MDDR: C05478) T/S FOUND FIRE LOOP GROUNDING TO COWL TOWARDS AFT OUTBOARD SIDE REPOSITION NR 3 FIRE LOOP.  OPS CHECKED PER CHAMPION M/M 26-11 CLEARS MEL 26-9 C/N C05478 MXC NOTIFIED REMOVED PLACARDS.
